# SDR SWAA2023092699258

- Difficulty date: September 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-67; AFT CARGO FLOOR PANEL 140BF HAS LIGHT CORROSION ALONG THE PARAMETER OF FWD SIDE<[01] EVALUATED CORRODED AREA CORROSION IS MORE THAN 3' IN LENGTH FOUND OUT OF LIMITS I.A.W SRM 53-00-53-1A--1;[02] VERIFIED ITEM 1;[03] VERIFIED MATERIAL FOR FLOOR PANEL FABRICATION TO BE 2024-T3 .071 IAW SRM53-60-53-0I-1;[04] A TAG #A129379 (TAG # FOR ACTION 3);[05] VERIFIED ITEMS 3;4;[06] FABRICATED NEW FLOOR PANEL 140BF IAW AMM 50-10-04-400-801;[07] VERIFIED STEP 6
